# SDR GLBA96179

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPW - GEAR WILL NOT COME DOWN.  MAINTENANCE RESET 60 AMPS CIRCUIT BREAKER IN LEFT NACELLE AND COULD NOT DUPLICATE THE PROBLEM.  (M)
